MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC ELITA; POWERED LASER SURGICAL INSTRUMENT

AMO MANUFACTURING USA, LLC ELITA; POWERED LASER SURGICAL INSTRUMENT
Model Number EL2022
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was system error 33-11-02 (energy error) during surgery.Additional information stated that procedural treatment was aborted during the surgery and treatment was not completed on same visit.Patient required other medical intervention and had other surgery next day.No other information is available.
 
Additional Manufacturer Narrative
Section a2, a3a, a3b, a4, a5 and a6: unknown, information not provided.Section d6a: if implanted, give date: not applicable as this is not an implantable device.Section d6b: if explanted, give date: not applicable as this is not an implantable device.Section e1: initial reporter: first//given name: unknown, information not provided.Section e1: initial reporter: last name: unknown, information not provided.Section e1: initial reporter: email address: unknown, information not provided.Section e1: initial reporter: telephone number: unknown, information not provided.Device evaluation: a field service engineer visited site and reported the issue reported might be because the air conditioner wind was right above the equipment.After install air blinder, room temperature looks stable.Performed energy wheel (ew), photodetector (pd) calibration and check glass burn threshold (gbt) multiple times.System performing to specification.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information was received on (b)(6) 2024.Through follow up it was learned that patient had a silk procedure which has not been approved in the united states therefore, not reportable.No additional information will be provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
ELITA
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key20425230
Report Number3012236936-2024-000276
Device Sequence Number8487919
Product Code GEX
UDI-Device Identifier05050474738553
UDI-Public(01)05050474738553
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K063682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEL2022
Device Catalogue Number0155-1001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer10/10/2024
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown